MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS25520
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer states that there was no ekg tracing on either the m540 or the c700.The b/p and o2 sat readings were still displayed.The customer tried turning the units on and off as well as a new ekg cable and ekg leads.Neither corrected the issue.The m540 was replaced with a different m540 and then ekg tracing was available.There was no report of patient injury or adverse event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported there was no ekg tracing on either the m540 or the c700.The blood pressure and o2 saturation readings were still displaying properly.An attempt was made to hard reboot the m540 and cockpit then replaced the ekg cable and leads but neither resolved the reported issue.Ekg tracings were available once the customer replaced the m540 with a spare.A field service engineer (fse) went onsite to perform testing on the m540 by connecting the device to an ecg simulator where it was confirmed one set of ecg leads were faulty.All other sets of ecg leads were fully functional.The m540 and cockpit were both found to be functioning properly and returned back to service for use.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9784828529
MDR Report Key18685162
Report Number1220063-2024-00015
Device Sequence Number6396427
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)181102(93)MS25520-51
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2018
Device Model NumberMS25520
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown